Tramadol vs morphine

Common Questions and Answers about Tramadol vs morphine

ultracet

See, that is what confuses me. I was told by a Dr. that he would give me <span style = 'background-color: #dae8f4'>tramadol</span> <span style = 'background-color: #dae8f4'>vs</span> the hydro b/c it was non-narcotic. It is then indeed a narcotic I take it. See, this Dr was not my family doc..my fam. doc sent me there. It was a pain management clinic. Although the new Dr. still had me on my hydro, he did want me to taper from them. So when he suggested giving me the tramadol I bailed on him faster than lighning. I told my Dr. I will no longer see this man.
)- or any other info about <span style = 'background-color: #dae8f4'>tramadol</span> substitutes, etc. please email me at ***@**** thanx- I too, have been caught up in the <span style = 'background-color: #dae8f4'>tramadol</span> lie!!!! dont even know if i can even bring myself to trt to kick them, why bother if i will be depressed and tired forever if I go off of them...what about long term effects? does anyone know of any, or do they even know about that either??? good luck, god bless...
I am quitting <span style = 'background-color: #dae8f4'>tramadol</span> for the fourth time. I've been taking it off and on for 4 years. I know about the severity of getting off the drug as I have done it several times. Each time I get off it I find a way to get more (internet) and start again like a fool. This time I tried to taper off to 150 mg/day and thought quitting would be easier... it's not. Usually for me the first day is not so bad, (still in my system), but the second day is not good.
They don't give me the same high as HC or Vicodin, but I have heard they are still addictive. Any advice?
however, they can easiliy wean him/her using <span style = 'background-color: #dae8f4'>morphine</span> over a week or two, and safely monitor <span style = 'background-color: #dae8f4'>vs</span> now, when you are carrying the baby and they can't monitor how the baby feels. which, if you feel withdrawal so does baby! with that said...i feel like, if you can taper, and NOT feel withdrawals, I would think that would be safe. another thing to think about, is since you are getting these drugs on teh street i assume?
He thinks its better to be on <span style = 'background-color: #dae8f4'>tramadol</span> <span style = 'background-color: #dae8f4'>vs</span>. vicodent. The orthropeadic surgeon says I am NOT to get any steriod or any other injections into the shoulder, as pain is originating from my neck. Its really impossible to sleep on my back or left side, which leaves the right side and I continually wake up and feel like a knife is stuck between my chest and shoulder blades. I really don't know where to go from here. I do see the pain magagement doc next week, but that really doesn't give me answers.
opioid effects. On a scale of 1 to 10, 10 being pure <span style = 'background-color: #dae8f4'>morphine</span> and 1 being Darvocet, <span style = 'background-color: #dae8f4'>tramadol</span> isn't even a 0, it's a -1. If you were responsible for three years, and your doctor wants to move you down the scale of effective pain relief, as I said, find a new doctor.
I would plan a time when you have 3-4 days free and just make the jump. I was taking <span style = 'background-color: #dae8f4'>morphine</span> an vic by day 5 I was feeling good enough to go to the gym and swim. Good luck on whatever decision you make.
30 pm. I also take blood pressure meds and meds for high chelestol. I have an appointment tomorrow with my Rheumy to see if my meds need to be upped some. I do understand how having chronic pain and chronic fatigue can make you have feelings of checking out, been there more than once, but then I think of how badly my family would be hurt and how much I want to be here with them. If you need to talk, I'm here.
Time to decide your life or purgatory via <span style = 'background-color: #dae8f4'>tramadol</span>... Carelessly going on walks and enjoying your personal freedom <span style = 'background-color: #dae8f4'>vs</span> stressing over pills, everything pills, how many pills, do I have enough pills, stressing over tapering and not having any pills, stressing over telling your doc but then you may not have any more pills. Its a vicious cycle that never stops! Time to make a decision and become healthy and save your life!
Good Morning <span style = 'background-color: #dae8f4'>tramadol</span> Warriors, Welcome to the room, snuggle down and make yourself comfy. You can quit tramadol. You can stop. You can recover. I believe in you!
Good Evening <span style = 'background-color: #dae8f4'>tramadol</span> Warriors, Welcome to the Conversation. When I came to withdraw from tramadol, it was very hard to find anyone who was sharing that path. The War was fought alone for awhile. But then, others joined me and now we have the continuing Conversation. This is the place to be to get off and stay off tramadol. Welcome Warriors!
Hi Everyone, Welcome to Part 10!
Welcome <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! We ... turned .... 40 ... LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
com/Q/How_bad_is_tramadol_withdrawal Question - How bad is <span style = 'background-color: #dae8f4'>tramadol</span> WIthdrawal? Answer - Ultram (<span style = 'background-color: #dae8f4'>tramadol</span>) Withdrawal <span style = 'background-color: #dae8f4'>tramadol</span> is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
Happy Almost Thanksgiving <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
Hi Friends, Good work! Welcome new warriors! We are glad you are here. Make yourself comfy.
Good Morning <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! Gorgeous sunny day. And people who understand. Welcome. We're so glad you found us!
Hi <span style = 'background-color: #dae8f4'>tramadol</span> Warriors, Welcome to Part 12! We're so happy to see you! Come on in and get comfy.
Welcome <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! We're all so glad to see you here. This is the place to be if you are trying to recover from tramadol ... Please make yourself at home!
Good Morning <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! Welcome to Part 22 ... (wow) We're really happy to see you and welcome all. Snuggle down by the fire Buddies, it's gonna be a wicked ride ....
Good Morning <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Hi <span style = 'background-color: #dae8f4'>tramadol</span> Warriors, Welcome to Part 13! We're so happy to see you! Come on in and get comfy.
Hi Everyone, We're so glad to see you here. Please come in and make yourself at home.
Good Morning <span style = 'background-color: #dae8f4'>tramadol</span> Warriors! Welcome and we're so very happy you found us. Please make yourself at home in Part 31 ...
Hi and Welcome <span style = 'background-color: #dae8f4'>tramadol</span> Warriors, Please come on in and make yourself comfy. All are welcome.
My knee is actually starting to feel better and I prefer a 25MG dosage of <span style = 'background-color: #dae8f4'>tramadol</span> <span style = 'background-color: #dae8f4'>vs</span>. the whole pill. That is very strange IMO. The only thing that still ***** is now I am having trouble sleeping. Days 1-5 were fine with sleep, fine as in at least 4-5 hours of deep sleep but now its tossing and turning and maybe 1 hour in and out throughout the night. I think a large part of it is my back because I sleep on the couch a lot.
Have seen several people have seizures when TAKING <span style = 'background-color: #dae8f4'>tramadol</span>. AND, every <span style = 'background-color: #dae8f4'>tramadol</span> related seizure I saw did not seem related to how high a dose the person was taking; RATHER was in instances where someone markedly INCREASED their dose. I think the confusion is in that seizures are common when withdrawing from sedatives (alcohol, barbiturates, benzodiazapines etc). Rare in opiate withdrawal.
MedHelp Health Answers